MAUDE Adverse Event Report: US SURGICAL PUERTO RICO PREMIUM SURGICLIP; CLIP, IMPLANTABLE

US SURGICAL PUERTO RICO PREMIUM SURGICLIP; CLIP, IMPLANTABLE
Model Number 134044
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during an open heart procedure, the device can¿t used after when used 10 firing.To resolve the issue, the surgeon used a new device.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PREMIUM SURGICLIP
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key13860508
Report Number2647580-2022-00940
Device Sequence Number5295985
Product Code FZP
UDI-Device Identifier10884521057531
UDI-Public10884521057531
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K143644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2013
Device Model Number134044
Device Catalogue Number134044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Initial Report FDA Received Date03/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale